# SDR CA091022004

- Difficulty date: October 20, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 40,384 hours
- Engine: Pwa JT8D15
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE AT FL320, THE CAPTAINS L1 WINDOW OUTER PANE CRACKED. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AND THE WINDOW WAS REPLACED BY MAINTENANCE PERSONNEL. WHEN COMPLETE THE AIRCRAFT WAS RETURNED TO SERVICE. (TC 20091022004)
